# SDR 2025FA0000202

- Difficulty date: March 23, 2025
- Submitted: March 23, 2025
- Operation: General aviation
- Aircraft: N120CB
- Make and model: Cessna 680SOV
- Aircraft serial: 68074
- Aircraft time: 4,566 hours, 2,830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SIGHT AND SMELL OF SMOKE IN THE COCKPIT AND THE CABIN ON CLIMB OUT AT APPROX 3800 FT OUT OF KFFL. CREW DECLARED EMERGENCY AND RETURNED TO KFFL. LANDED WITH NO ISSUES. PASSENGERS OWNER PART 91 FLIGHT.
